STRYKER GMBH GAMMA4 - LONG NAIL, LEFT D10X360MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
85250360S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "during the gamma4 long nail technique, after inserting the nail, when attempting to insert the lag screw, the precision pin was inserted but could not be positioned correctly.Despite carefully drilling for the lag screw without a guide pin, it was impossible to drill to the appropriate depth beyond the lag screw hole.As the drill simply would not pass through, the precise length of the lag screw could not be determined.An approximate length was estimated and the lag screw inserted, but it too stopped midway.After switching to a nail with a different neck angle and reinserting it, we were able to place it in the optimal position.Postoperatively, calibration using the targeting device, nail, and lag screw employed for insertion revealed no issues.Consequently, the surgeon concluded that the device had deflected due to the patient's bone quality and shape, preventing insertion.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.However the event description clearly says "postoperatively, calibration using the targeting device, nail, and lag screw employed for insertion revealed no issues." if the device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description